ID 111821
Author
Danchev, Peter V. University of Plovdiv
Content Type
Departmental Bulletin Paper
Description
We establish that a ring is uniquely π-regular if, and only if, it is a division ring. This somewhat improves on our result proved for uniquely von Neumann regular rings in Palestine.
Journal Title
Journal of Mathematics
ISSN
13467387
NCID
AA11595324
Publisher
TOKUSHIMA UNIVERSITY
Volume
51
Start Page
1
End Page
4
Sort Key
1
Published Date
2017
FullText File
Thumnail jm_51_1.pdf 702 KB
language
eng
TextVersion
Publisher